Home           Contact us           FAQs           
    
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
    Abstract
2011 (Vol. 3, Issue: 02)
Article Information:

A Fixed Point Theorem for φ-Contraction Mappings in Metric and D-metric Spaces

Safa Salehian
Corresponding Author:  Safa Salehian 

Key words:  Complete metric space, D-metric space, fixed point, φ-contraction, , ,
Vol. 3 , (02): 110-112
Submitted Accepted Published
2010 December, 15 2011 January, 27 2011 February, 20
Abstract:

In this study we state a type of contraction and then establish a fixed point theorem, then adapted results in D-metric spaces.
Abstract PDF HTML
  Cite this Reference:
Safa Salehian, 2011. A Fixed Point Theorem for φ-Contraction Mappings in Metric and D-metric Spaces.  Research Journal of Applied Sciences, Engineering and Technology, 3(02): 110-112.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved